# SDR NACA20060042

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 32,027 hours
- Engine: Pwa R2800CB3
- Engine time: 1,463 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: 779805
- Condition: Separated
- Location: Nr 4 Engine
- Part time: 1,463 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO BACK FIRING.  REPLACED NR 2 CYLINDER DUE TO A BLOWN HEAD.  REF: NAC DC-6MM SEC. V. PG.16-16A.
